If you are experiencing a medical emergency please dial 911 immediately
If you take a medicine that might cause bleeding as a side effect, watch for signs of internal or abnormal bleeding. This medicine might be a blood thinner like aspirin or warfarin (such as Coumadin).
Call 911 or other emergency services right away if you have:
Call your doctor now or seek immediate medical care if you have:
After an injury
If you are injured, apply pressure to stop the bleeding. Realize that it will take longer than you are used to for the bleeding to stop. If you can't get the bleeding to stop, call your doctor.
|Primary Medical Reviewer||E. Gregory Thompson, MD - Internal Medicine|
|Specialist Medical Reviewer||Jeffrey S. Ginsberg, MD - Hematology|
|Last Revised||August 9, 2013|
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.